I have been having issues where it almost feels as though my eyes are crossing but in reality they are not and I feel a bit faint and like I'm going to pass out. I have also felt a bit anxious as if something bad is going to happen. I have also had mild headaches but I have a history of migraines anyway. After having 3 episodes, I had an MRI and bloodwork done and everything came back normal. That is when I began to question whether it might be the Saxenda I began taking in early November. Just curious if Saxenda could be causing my anxiety/vision problems.
No responses have yet been posted. Add your response to this question.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2013 • 1 answer
Posted 24 Jun 2014 • 1 answer
Posted 5 Nov 2014 • 1 answer
Posted 27 Feb 2015 • 1 answer
Posted 5 Apr 2015 • 1 answer